ADVERTISEMENT

Q. My dad has a bitter taste in the mouth every morning. What is causing it?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 15, 2017

Hello doctor,

My father is 54 years old. He had a gallbladder surgery for gallstone removal 14 years ago. He takes medicines for BP and for hypothyroidism. His SGPT is 56, SGOT is 46 and ALP is 278. Earlier, for triglycerides, he used to take Fenofibrate. His HDL and LDL were not very high, rather in the marginal high range or even normal. He complaints of a bitter taste in the mouth every morning after waking up. That taste goes away after some time. Our family doctor prescribed him Udimarin forte tablets and now Liv 52 DS tablets and Sorbiline syrup. Is there anything to worry? He also had a deficiency of vitamin D.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I went through your post.

  • I would suggest a course of PPI (proton pump inhibitors) with Levosulpride like capsule Sampraz L (a combination of Esomeprazole and Levosulpiride) before breakfast for two weeks. Generally, the symptoms should improve after 72 hours.
  • An infection anywhere in the body will also result in taste disturbances and that need to be ruled out.

For more information consult a general medicine physician online --> https://icliniq.com./ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is tablet Pansec increasing my father's creatinine levels?

.. to a group of drugs called as proton pump inhibitors, and they are known to cause interstitial nephritis. However, they are not strongly blamed for causing so, but if you want to be on the safer side, it is advisable to switch from Pantoprazo...   Read full

How can I treat the pain a little left under my Adam's apple?

I have a history of acid reflux ... There is a pain in the throat with acid reflux ...   Read full

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

.. through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regul...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.